Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
derschloss

Question On Accutane

Recommended Posts

I am currently 26/M which has been an acne suffer since age of 14. Recently my there is alot of outbreak on my face and left alot of brown/red scar and some dent hole. I would say my acne would be from mild to moderate as weekly i would have around 1-5 acne and acne healed are slower than scar healed therefore alot of scar is formed. My skin is very oily too, normally after 1-2hrs, if i were to blot my skin, i would need 2 blotting paper.

I would like to ask that base on the situation above, is it advisable to take accutane?

Thanks for reading and giving advise :D

Link to comment
Share on other sites

Accutane isn't meant for mild or moderate acne. It's meant for cystic acne or severe acne. Sometimes it's given for moderate acne if you Have failed all other medications. All antibiotics and topical treatments, have you taken all those medications prior?

Also Accutane will not do anything for your brown spots, red spots or scarring. Besides potentially making it worse because skin is so fragile whist taking the medication.

Honestly for me, the side effects wouldn't be worth taking Accutane for mild acne. I took a 7 month course and it's tough medications to be on.

Link to comment
Share on other sites

Agreed with person above. it would help if you provided information about what you have tried previously. Remember, brown/red spots are not scars, they are hyperpigmentation. These spots will heal with time, whereas scars will not.

If you have tried prescription topicals and other oral medications like antibiotics, accutane might be helpful. If not, I would start with these first.

Link to comment
Share on other sites

I haven taken any medication before. Just wondering any medication out there can reduce facial oil ?

high amounts of vitamin a reduce sebum production just like accutane.

Link to comment
Share on other sites

I haven taken any medication before. Just wondering any medication out there can reduce facial oil ?

high amounts of vitamin a reduce sebum production just like accutane.

Is there any side effect of high amount of vit A ? and how much is high amount ? thanks

Link to comment
Share on other sites

Lots. It can affect your liver. Do a search on these boards and people have already started threads about it. No advisable to take large amounts of anything without a doctor's supervision.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×